# SDR GTIA030106

- Difficulty date: February 26, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 54140031
- Part serial: 131765
- Condition: Stuck
- Location: Lt Pack Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VERY COLD IN CABIN, BOTH PACKS IN AUTO-LOST PRESSURE CABIN ALT CLIMBING EVEN THOUGH OUTFLOW VALVE FULL FWD AND LOCKED EMERGENCY DECENT AND DIVERTED.  CAUGHT CABIN ALT (COULD NOT CONTROL CABIN) AND IT DESCENDED WITH AIRCRAFT RIGHT AIRCRAFT PAC SHUTDOWN CABIN ALT LIGHT ON.  TRANSFER LOCKOUT AND STANDBY BLUE LIGHTS ON.  TROUBLESHOT SYSTEM FOUND LEFT WING ANTI-ICE THERMOSTAT GASKET BLOWN.  ALSO FOUND LEFT PACK TEMP CONTROL VALVE STRUCK IN COLD POSITION, REMOVED AND REPLACED VALVE.  INSTALLED NEW GASKET LEFT WING ANTI-ICE THERMOSTAT PERFORMED CABIN PRESSURE OPERATION.  NO DEFECTS NOTED.  BOTH TEMP CONTROL VALVES OPERATES NORMALLY IN AUTO AND IN MANUAL, OK TO CONT.
